On a projective generalization of the chordal line

Jan Schuster

Časopis pro pěstování matematiky (1955)

  • Volume: 080, Issue: 2, page 202-205
  • ISSN: 0528-2195

How to cite


Schuster, Jan. "O projektivním zobecnění chordály." Časopis pro pěstování matematiky 080.2 (1955): 202-205. <http://eudml.org/doc/18993>.

author = {Schuster, Jan},
journal = {Časopis pro pěstování matematiky},
keywords = {Elementary geometry},
language = {cze},
number = {2},
pages = {202-205},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O projektivním zobecnění chordály},
url = {http://eudml.org/doc/18993},
volume = {080},
year = {1955},

AU - Schuster, Jan
TI - O projektivním zobecnění chordály
JO - Časopis pro pěstování matematiky
PY - 1955
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 080
IS - 2
SP - 202
EP - 205
LA - cze
KW - Elementary geometry
UR - http://eudml.org/doc/18993
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.